# SDR SIMA200631403

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH SELECTED 9 DEGREE FLAPS, A FLAP FAIL MESSAGE FOLLOWED.  AIRCRAFT OPERATING MANUAL PROCEDURES.  DECLARED EMERGENCY WITH AN UNEVENTFUL LANDING.  MESSAGE REMAINED ILLUMINATED AFTER LANDING.  (M)
